Polynomial cubic splines with tension properties

P. Costantini, Panagiotis Kaklis, C. Manni

Research output: Contribution to journalArticlepeer-review

22 Citations (Scopus)
255 Downloads (Pure)


In this paper we present a new class of spline functions with tension properties. These splines are composed by polynomial cubic pieces and therefore are conformal to the standard, NURBS based CAD/CAM systems.
Original languageEnglish
Pages (from-to)592–610
Number of pages19
JournalComputer Aided Geometric Design
Issue number8
Early online date30 Jun 2010
Publication statusPublished - Nov 2010


  • polynomial splines
  • rational functions
  • subdivision schemes
  • e preservation
  • tension property


Dive into the research topics of 'Polynomial cubic splines with tension properties'. Together they form a unique fingerprint.

Cite this